Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hyperplane sections of arithmetically Cohen-Macaulay curves

Author: Charles H. Walter
Journal: Proc. Amer. Math. Soc. 123 (1995), 2651-2656
MSC: Primary 14H99; Secondary 14M10
MathSciNet review: 1260185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for every $ r \geq 4$ there exists a $ {d_r}$ such that for all $ d \geq {d_r}$ a general set of r points in $ {{\mathbf{P}}^{r - 1}}$ is not a hyperplane section of an arithmetically Cohen-Macaulay local complete intersection curve in $ {{\mathbf{P}}^r}$. Explicit values for the bound $ {d_r}$ are given. In particular, for $ r \geq 12$ we have $ {d_r} = r + 3$, and this bound is exact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H99, 14M10

Retrieve articles in all journals with MSC: 14H99, 14M10

Additional Information

PII: S 0002-9939(1995)1260185-2
Keywords: Arithmetically Cohen-Macaulay, hyperplane section, local complete intersection, normal bundle
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia